# SDR SWAA2022030990410

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATS RESPONSIBILITY WHILE WORKING SEAT TRACK FOUND STRAP AT BS 867-887 RBL 45 WL 207 TO HAVE 4 EA ELONGATED FASTENER HOLES / ACCOMPLISHED HIDDEN DAMAGE INSP.; REF. SRM 51-10-02-0G-0; NO ADDTIONAL DEFECTS NOTED. INSP 107 05-06-19 LOCATED AND DRILLED REPLACMENT STRAP AT BS867-887 RBL 45 IAW SRM 51-40-05-0G-0 AND PRIMED IAW 51-21-72 56173U 10MAY19 OK TO INSTALL. 56173U 10MAY19 INSP 34 10MAY19 INSTALLED NEW STRAP AT BS 867-887 RBL 45 IAW SRM 51-40-02-0G-0 STEP 7 AND REFERENCING BOEING DWG #146A5300 57264U 05/10/2019
